Top 10 Nightquil Cold and Flu – Cold & Flu Medicine


As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Sore Throat, Cold and Flu Relief, 16 NyQuil, Vicks DayQuil and NyQuil SEVERE, Day and Night Relief, and Congestion Relief, Fever, Cough, 48 LiquiCaps 32 DayQuil, Maximum Strength

#ad
Vicks #ad - Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Nyquil severe relieves your sneezing, headache, sore throat, runny nose, minor aches & pains, fever, and cough, so you can get the rest you need. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Smallest branded, 4-active, maximum strength daytime liquicaps.

Pain relief & fever reducer. Our smallest most powerful nighttime liquicap. Maximum strength cold & flu relief. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, sore throat, and congestion, fever, such as cough, day or night.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

2. Vicks

#ad

& Congestion Relief, Nighttime Relief of Cough, Twin Pack, Berry Flavor, Cold & Flu Relief, Sore Throat, Vicks NyQuil SEVERE, Fever, 12 FL OZ

#ad
Vicks #ad - From the world’s #1 selling cough & cold brand. Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines.

Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Nyquil severe cold & flu liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & pains, runny nose & bronchial irritation, sore throat, fever, headache, minor aches & sneezing. Multi-symptom relief. Max strength nighttime relief.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelNA

3. Vicks

#ad

#1 Pharmacist Recommended, and Congestion Relief Packaging May Vary, Vicks NyQuil Cough, Nighttime Sore Throat, Cold & Flu Nighttime Relief, Fever, 48 LiquiCaps

#ad
Vicks #ad - Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat.

Relieves your cold symptoms so you can sleep better. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Powerful nighttime releief. Multi-symptom relief. Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, sore throat, headache, fever, including cough due to minor throat and bronchial irritation, minor aches and pains, runny nose and sneezing.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.22 Pounds
Width2 Inches
Part Number323900014411
ModelNA

4. Good Sense

#ad

GoodSense Nighttime Cold and Flu Relief, Cold and Flu Liquid, Cherry Flavor

#ad
Good Sense #ad - Cold and flu medicine: goodsense nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing and runny nose. They all combine to create an effective cold and flu medicine.

Effective: compare goodsense nighttime cold and flu relief liquid to the active ingredients of NyQuil Cold & Flu. This cold remedy relieves cold and flu symptoms so you can rest. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 milligram, Dextromethorphan HBr 30 milligram, and Doxylamine succinate 12. 5 milligram. Does not contain Pseudoephedrine; Contains 10% alcohol.

Nighttime cold and flu relief: goodsense nighttime cold and Flu Relief provides through the night cold care. Cold and flu relief liquid: This liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored. Identifying the common cold: a cold usually includes a runny nose, sneezing, sore throat, and coughing. To protect yourself from common cold wash your hands often with soap and water.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height7.25 Inches
Length2.5 Inches
Weight1.08 Pounds
Width2.5 Inches
Part Number301130459400
Model301130459400

5. Amazon Basic Care

#ad

Fever Reducer, 48 Count, Pain Reliever, Amazon Basic Care Nite Time Cold Flu Relief Softgels, Cough Suppressant Antihistamine

#ad
Amazon Basic Care #ad - Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu.

Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep. Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold Flu.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length2 Inches
Weight0.3 Pounds
Width4.38 Inches
Part Numberbergw-674

6. Amazon Basic Care

#ad

Amazon Basic Care Cold Flu Relief Multi-Symptom Daytime Nighttime Combo Pack Softgels; Cold Medicine, 48 Count

#ad
Amazon Basic Care #ad - Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat. Nighttime cold and flu medicine provides multi-symptom relief of headache, cough, sore throat, sneezing, fever, runny nose, and minor aches and pains.

Active ingredients: compare to the active ingredients in Vicks DayQuil Cold Flu and Vicks NyQuil Cold Flu. Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, fever, sore throat, nasal congestion, cough, and minor aches and pains. Cold and flu: influenza flu and the common cold are respiratory illnesses caused by viruses A cold medicine like Cold Flu Relief Multi-Symptom Daytime Nighttime can help.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length4.38 Inches
Width2 Inches
Part Number58072
Model58072

7. Mucinex

#ad

Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, Headache,Cough and Reduces Fever, Maximum Strength All in One Multi Symptom Relief for Congestion, 12 fl oz, Sore Throat

#ad
Mucinex #ad - Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, fever, nasal congestion that leads to stuffy nose, sneezing, body pain & headache, runny nose and sore & itchy throat. Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours.

Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, sinus pressure, chest, fever, nasal & sinus congestion that can cause mucus buildup, body pain & headache and sore throat.

Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus.
BrandMucinex #ad
ManufacturerMucinex #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

8. Vicks

#ad

Sore Throat, 72 LiquiCaps 48 Dayquil, Cold and Flu Relief, Vicks Dayquil and Nyquil Cough, Fever, and Congestion Relief, 24 Nyquil

#ad
Vicks #ad - Powerful cold symptom relief, day or night. Temporarily relieves common cold & Flu symptoms, minor aches & pains, including nasal congestion, sore throat, and fever. Temporarily relieves common cold & flu symptoms, fever, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and Pains, runny nose and sneezing so you can sleep.

Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Nyquil nighttime relief. Dayquil non-drowsy, headache, cough due to minor throat and bronchial irritation, multi-symptom daytime relief.1

1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Weight0.34 Pounds
Width3 Inches
Part Number980131133
ModelNo Model

9. Amazon Basic Care

#ad

24 Fluid Ounces, Amazon Basic Care Daytime & Nighttime Severe Cold & Flu Relief; Cold and Flu Medicine

#ad
Amazon Basic Care #ad - Amazon basic care daytime & nighttime severe cold and flu relief offers maximum strength relief of the worst cold and flu symptoms. Gluten and alcohol free. Nighttime active ingredients: nighttime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, doxylamine succinate antihistamine and phenylephrine HCl nasal decongestant.

Compare this daytime and nighttime cold medicine to Vicks DayQuil Severe and Vicks NyQuil Severe active ingredients. Daytime active ingredients: daytime Severe cold medicine contains acetaminophen pain reliever/fever reducer, dextromethorphan HBr cough suppressant, guaifenesin expectorant and phenylephrine HCl nasal decongestant.

Take this cold medicine to alleviate symptoms during the day and at night. Tackle your cold and flu symptoms during the day and at night while you sleep with Daytime & Nighttime Severe Cold & Flu Relief, which provides maximum strength relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.12 Inches
Length2.62 Inches
Weight0.01 Pounds
Width5.18 Inches

10. Theraflu

#ad

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

#ad
Theraflu #ad - Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Hsa and fsa eligible product. The hot liquid provides a soothing effect.

Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor. Tackles your worst cold, flu and cough symptoms. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.

Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Perfect for day or night. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. For adults and children 12 years of age and over. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg.
BrandTheraflu #ad
ManufacturerTheraFlu #ad
Height5.11 Inches
Length3.25 Inches
Weight0.4 Pounds
Width4 Inches
Part Number79191200
Model79191200